HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Evolving graphs by singular weighted curvature

Files in This Item:
pre331.pdf3.99 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83477

Title: Evolving graphs by singular weighted curvature
Authors: Giga,M.-H Browse this author
Giga, Y. Browse this author
Issue Date: 1-Mar-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 331
Start Page: 1
End Page: 94
Abstract: A new notion of solutions is introduced to study degenerate non­linear parabolic equations in one space dimension whose diffusion effect is so strong at particular slopes of unknowns that the equation is no longer a partial differential equation. Extending the theory of viscosity solutions comparison principle is established. For a periodic continuous initial data a unique global continuous solution (periodic in space) is constructed. The theory applies to motion of interfacial curves by crystalline energy or more generally by anisotropic interlacial energy with corners when the curves are the graphs of functions. Even if the driving force term exists, the initial value problem is solvable for general nonadmissible continuous (periodic) initial data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69081
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University